Journal article icon

Journal article

Hybrid OpenMP/MPI Anisotropic Mesh Smoothing

Actions


Access Document


Publisher copy:
10.1016/j.procs.2012.04.166

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Expand authors...
Journal:
Procedia Computer Science
Volume:
9
Pages:
1513-1522
Publication date:
2012-01-01
DOI:
ISSN:
1877-0509
Source identifiers:
398390
Pubs id:
pubs:398390
UUID:
uuid:817896d3-d14a-40d9-906b-2fa70b13ef93
Local pid:
pubs:398390
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP